# SDR SIMA200607511

- Difficulty date: March 13, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTS INOPERATIVE.  AIRCRAFT FERRIED WITH EMERGENCY FLOOR LIGHTS OPERATIONAL CHECK GOOD.  (K)
